# SDR ASAA2024072351442

- Difficulty date: July 23, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N275AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61556
- Aircraft time: 24,914 hours, 7,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL L1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. INSP'D L1 DOOR AFTER GETTING DOOR OPEN, UPPER HINGE GUST LOCK FASTENER WAS BROKEN. GUIDE ARM RADIUM PIN KEYWASHER AND SCREWS MISSING, ALLOWING LOWER RADIUS LINK TO COME LOOSE AND GOUGE GUIDE ARM. REPLACED L1 DOOR GUIDE ARM AND LOWER RADIUS LINK REF AMM 52-11-41-400-802 STEPS 3.A.-3.D.(5)(C). AMM 52-11-21-400-802 STEP 3.A.-3.G.(4)(F). FINISHED INSTALLATION OF L1 DOOR GUIDE ARM REF AMM 52-11-21-400-802 STEPS 3.G.(4)(G) & (H) & STEP (5) CONNECTING GUIDE ARM TO DOOR. L1 DOOR INTERIOR HANDLE FORCE CHECK COMPLETED REF AMM 52-11-00-700-804, FORCE WITHIN LIMITS. NO FURTHER DEFECTS NOTED.
